My sister has been on this for 18 months and these are side effects I've noticed:
Increased urge to urinate/incontinence,
Middle of the night insomnia after waking to toilet
Beltching during and after eating
Low heart rate (<60 bpm)
Has anyone else experienced this?
It's impossible to know for sure if this drug is even helping with brain function, but I've read online research that it's positive effect generally peaks at one year...little benefit beyond that.
I'd appreciate hearing others experience with this med.
I will request discontinuation of the donepezil. I just read another article about how later stage dementia patients can experience delerium on this med., or when trying to discontinue it. Yikes!
I think the sooner we quit this med the better.
Thanks again for the input and support.
Please speak to the doctor about any concerns or changes in behavior.
Wishing you all the best.
He was already suffering with severe incontinence and a fall risk prior to being on it, and never complained of any side effects or had any that I noticed.
Just like all medications, they affect everyone differently, so if she's having negative side effects talk to her doctor about taking her off of it, as you are correct in that it more than likely is no longer doing any good if it ever did anyway.